Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Raised red patches on arms, legs, feet, back. Warm, itchy. See a doctor?

My daughter has some raised red patches on her arms, lower legs, tops of her feet, and a spot in the middle of her lower back that all itch and some are warm to the touch. There are spots like hives and one patch on her are looks a bit puffy. I just gave her Benadryl , should I take her to the doctor now or wait it out.
Asked On : Sun, 16 Dec 2012
Answers:  1 Views:  233
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi, thanks for your query.

Your daughter seems to have developed urticaria.
It can be due to food items like sea food, nuts, dairy products, or any other food,infection, infestation, dust, pollens, medicines etc

You have just given her benadryl, so you can wail for a few hours, if it settles and no new lesions occur then you may not need to visit a doctor but if it persists and new lesions continue to appear, then you may get her examined by a doctor so that other appropriate medications can be added.

Hope this solves your query.
Answered: Wed, 12 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor